| Catalog Number |
20028E |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd 17 inch ext w/.2 fltr & vlv port the tubing was damaged.There was no report of patient impact.The following information was provided by the initial reporter: we have 3 low sorb filters with kinks, mfr# 20028, and available for return from the same lot # (10)23019359.Incident report:¿ while priming a 0.2 micron low protein binding filter for a patient about to receive a paclitaxel infusion, rn noticed a defective piece in the tubing right next to filter.Tubing area looked frail and was easily causing a kink in line.Rn quickly grabbed another filter with the same lot number and noticed the same defect.Lot # (10)23019359.¿.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint of a set easily kinking was received from the customer.No product or photo was returned by the customer.The customer complaint of tubing kinked could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20028e because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.